# SDR AWXA200700182

- Difficulty date: January 15, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6551629501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED R1 DOOR CUTOUT REVEL, BS 296, S10R.  REPLACED R1 DOOR CUTOUT REVEL, BS 296, S10R IAW B737-300 SRM 51-40-05.
